Institut de Mathématiques de Marseille, UMR 7373




Rechercher


Accueil >

Recherche approfondie

par Année
par Auteur
par Thème
par Type

(2) Production(s) de l'année 2017

--------------------
+ Reverse Cheeger inequality for planar convex sets arxiv link

Auteur(s): Parini E.

(Article) Publié: -Journal Of Convex Analysis, vol. 24 p. (2017)


--------------------
+ Sharp thresholds between finite spread and uniform convergence for a reaction-diffusion equation with oscillating initial data arxiv link

Auteur(s): Hamel F.

(Article) Publié: Journal Of Differential Equations, vol. 262 p.1461-1498 (2017)